# SDR MALA110121

- Difficulty date: May 11, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 6,734 hours, 4,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART OF THE FLOOR TRACK LIGHTING IN FWD GALLEY WAS DISLODGED BY CATERING.  INSTALLED SERVICEABLE FLOOR TRACK IAW MM 33-51.
